Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 2, Pages 299-305
http://dx.doi.org/10.1155/S0161171298000416

On the differential system govering flows in magnetic field with data in Lp

1Department of Mathematics, Brigham Young University, Provo 84602, Utah, USA
2Department of Mathematics, Penn State University, Schuylkill Haven 17972, PA, USA
3Department of Mathematics, Yunnan University, China

Received 25 March 1996; Revised 13 May 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fengxin Chen, Ping Wang, and Chaoshun Qu, “On the differential system govering flows in magnetic field with data in ,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 299-305, 1998. https://doi.org/10.1155/S0161171298000416.